In 48 hours... then today I read the box and it said only two per 24 hours... stupid me huh? Anyway any real cause for concern as long as I don't do it again?
Just in case call the Poison Help line at 1-800-222-1222, and do exactly as they tell you.
The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
An overdose of acetaminophen, aspirin, and caffeine can also cause ringing in your ears, headache, diarrhea, dizziness, restlessness, hallucinations, fast or slow heart rate, or seizure (convulsions).
Read more at https://www.drugs.com/mtm/excedrin-migraine.html
Happy New Year,
Plus taking too much of acetominophen which is in Excedrin can cause damage to your liver, which may not be apparent. You had to be taking an average of a pill every 3 hours. Always look on the bottle before taking any medication. And also watch to not mix any medications without looking for interactions and common ingredients like acetominophen. Good luck on this time.
I have no idea why the dose of excedrin migraine is only 2 in 24hr. If you look at the dose of regular excedrin, which has the same ingredients, the dose is 2 every 6 hrs. The label on the excedrin migraine sounds like its saying you should be seeing the dr if you're having a migraine, not that it would harm you, because it also says if the dr tells you to take more, its ok.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2010 • 2 answers
Posted 12 Jan 2012 • 1 answer
Posted 10 Mar 2012 • 3 answers
Posted 19 Feb 2013 • 4 answers
Posted 24 Sep 2015 • 1 answer